# SDR CALA2024062801923

- Difficulty date: June 27, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 91,046 hours, 21,963 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1554993
- Part serial: 9339
- Condition: Faulted
- Location: Right
- Part time: 65,840 hours, 17,931 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO PIILOT/ A/T FMC FAILURE MULTI TIME CURRENT FAULTS PER MCDP BITE FOR PREV FLT FAULTS ARE A/P CTN FMC L-R CH PERFORMED MCDP TEST 1 (FCC), 10 (A/T) AND 30 WITH NO DEFECTS - 34-61-00 WITH NO DEFECTS.  A/C REMAINS FULL CAT QUALIFIED. T/S DIAG CODES 110081, 120071,  FROM LAST FLIGHT PER FIM 22-02-834. REMOVED, REPLACED, LOADED, TESTED RT FMC PER AMM 34-61-01.
